Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My vagina is itchy and sore.Can a yeast infection come with pink discharge?

My vagina is itchy and sore. This has happened two times before. Each time it comes with light pink discharge (not red or brown at all), it is not like 'cottage cheese'. But I use Canestin (yeast infection treatment) and it goes away. But comes back a couple months later. I am not a virgin and do have unprotected sex. Can a yeast infection come with pink discharge.. or is it something else?
Asked On : Sat, 13 Mar 2010
Answers:  2 Views:  1587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Hai, It is possible. When a curdy white discharge of yest infection contaminated with tinges of blood due to scratchings it may look like pink. You have to take treatment for three to four weeks with clotrimazole cream and Flucanazole tablets. Otherwise recurrence is possible.
Answered: Sun, 25 Mar 2012
I find this answer helpful
  Anonymous's Response

Yeast infection usually produces a curd like discharge and pink is rare I guess. Do check out wiht the Gynec na.

Answered: Mon, 15 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor